# SDR AALA202106143291

- Difficulty date: June 3, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 41,000 hours, 14,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311278820000
- Condition: Cracked
- Location: Frms 11-12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CRACK ON FITTING ANGLE LOCATED BETWEEN FR11 TO FR12, BUTT LINE -Y765. MEASURE OF CRACK IS L = 1 INCHES. REPLACED FITTING ANGLE PER SRM 51-72-11-911-001.
